Call for Paper 25 June, 2024. Please submit your manuscript via online system or email at editor@ijew.io

ISSN E 2409-2770
ISSN P 2521-2419

Efficient Computation of Correlated Random Ordinates of Multivariate Weibull Distribution


Zeeshan Ahmad, Dr. Rehman Akhtar, Prof. Dr. Salim Ur Rehman


Vol. 11, Issue 01, PP. 01-06, January 2024

DOI

Keywords: Correlated Ordinates, Bivariate and Multivariate Probability Distributions, Theoretical Values, Empirical Values

Download PDF


Random numbers are frequently used in engineering, data sciences, cryptography, crypto-currency wallets, gaming, gambling and various other fields. The desired characteristics of random numbers are uniformity of coverage and independence.  Pseudo random number generators are used for this purpose, which are rated on the basis of long period between repeats and efficiency of algorithm. In many studies, sequences or arrays of random numbers from distributions of interest are required with the condition that these arrays have a given correlation structure.  This includes but is not limited to the study of failure times of engines, landing gears or wings fitted on an airplane. Other areas of applications include Artificial Intelligence, Cryptographic Encryption, Economics, Health Sciences, Agriculture and the like. This study focused on efficient generation of bivariate and multivariate ordinates from Weibull distributions. Analytical as well as empirical approaches were employed and the generated random ordinates were checked for their fitness for use through chi-square goodness of fit test and comparison of the estimated parameter with the given values.


  1. zeeshan Ahmad, zeeshankhan@uetpeshawar.edu.pk, Industrial Engineering Department, University of Engineering and Technology Peshawar, Pakistan.
  2. Rehman Akhtar, , Industrial Engineering Department, University of Engineering and Technology Peshawar, Pakistan.
  3. Salim Ur Rehman, , Sarhad University of Science & Information Technology, Peshawar, Pakistan.

Zeeshan Ahmad Dr. Rehman Akhtar Prof. Dr. Salim Ur Rehman “Efficient Computation of Correlated Random Ordinates of Multivariat Vol. 11 Issue 01 PP. 01-06 January 2024. https://doi.org/10.34259/ijew.23.101193106.


Data Not Posted